# SDR FDEA201103211093

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: 114N41901
- Condition: Cracked
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN REMOVING NR 7 SLAT OTBD DRIVE TRACK, INBD DRIVE TRACK DOOR FOUND INCURED   DAMAGE, CRACKED.  CRACKED DOOR R & R IAW AMM 20-11-00-2, REV 97.  REPAIR IS   CLASSIFIED AS MINOR.
